MAUDE Adverse Event Report: BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC

BELKIN VISION EAGLE DEVICE; LASER, OPHTHALMIC
Catalog Number 430840010
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A non-healthcare professional reported that during an direct selective laser trabeculoplasty treatment system has shut down twice without user input and the procedure was aborted.The doctor did not do a retreat after it was aborted not even half.The system was calibrated and yes it was successful.It aborted during a treatment.
 
Additional Manufacturer Narrative
Additional information was added in h.3., h.6.And h.11.The company representative was unable to confirm nor replicate the reported event.The system was then tested and found to meet specification.A non-conformance based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation with the same event code.The system was found to meet specifications.Therefore, the root cause of the reported event is inconclusive.The manufacturer internal reference number is: (b)(4).

Brand Name
EAGLE DEVICE
Common Device Name
LASER, OPHTHALMIC
Manufacturer (Section D)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS  8122214
Manufacturer (Section G)
BELKIN VISION
13 gan raveh st
pob 13254
yavne 81222 14
IS   8122214
Manufacturer Contact
tamar weizman
13 gan rave blvd
yavne 81222-14
IS   8122214
0547999997
MDR Report Key22141017
Report Number3027683457-2025-00012
Device Sequence Number7023211
Product Code HQF
UDI-Device Identifier07290018686027
UDI-Public(01)07290018686027(17)340327(11)240327(10)BL1070
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K230722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number430840010
Device Lot NumberBL1070
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/12/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date06/04/2025
Supplement Report FDA Received Date08/25/2025
Date Device Manufactured03/27/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown